My Holdings   Activate Remote Access

Jordan Triple Systems in Complex and Functional Analysis

About this Title

José M. Isidro, University of Santiago de Compostela, Santiago de Compostela, Galicia, Spain

Publication: Mathematical Surveys and Monographs
Publication Year: 2019; Volume 243
ISBNs: 978-1-4704-5083-0 (print); 978-1-4704-5440-1 (online)
MathSciNet review: 3971261
MSC: Primary 46L87; Secondary 17C65, 22E65, 32M15, 58B12, 58B25

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter

From bounded domains to symmetric Banach manifolds

Finite Rank J$^*$-triples and JH$^*$-triples

From symmetric Banach manifolds to JB$^*$-triples

JB$^*$-triples in dual Banach spaces or JBW$^*$-triples

View full volume PDF